# SDR WTAA950120

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120058
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12038650001
- Condition: Lack Of Lube
- Location: Horiz Stab Trim
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAX - ELEVATOR TRIM STICKING ON DESCENT.  LANDED IN LAX WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND LUBED BOTH ELEVATOR TRIM ACTUATORS.  OPERATIONAL CHECK OF ELEVATOR TRIM SYSTEM GOOD.  TEST FLIGHT ACCOMPLISHED AND WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
